# SDR ASAA2013021894062

- Difficulty date: February 18, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Nr 7 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP LOWER SURFACE INBD OF NR 7 FLAP TRACK IS CHAFED.  REPAIRED RT WING OTBD FLAP LOWER SURFACE IAW SRM 51-70-10, REPAIR 4.
